Piszter, Gábor and Kertész, Krisztián Imre and Bálint, Zsolt and Biró, László Péter (2015) Matematikai pontossággal látnak a lepkék. Természet Világa, 146 (3). pp. 112-115. ISSN 0040-3717
![]() |
Text
Termeszet_Vilaga_2015_03.pdf Restricted to Repository staff only Download (4MB) | Request a copy |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QL Zoology / állattan |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 05 Jan 2016 12:56 |
Last Modified: | 05 Jan 2016 12:56 |
URI: | http://real.mtak.hu/id/eprint/31772 |
Actions (login required)
![]() |
Edit Item |